Alert archive / Montana / Red Flag Warnings in 2007

Red Flag Warning 14, NWS Great Falls, MT

August 10, 200718 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 10, 2007, 6:59 AM MDT for 18 counties in Montana. It took effect at Aug 10, 2007, 12:00 PM MDT. It was in force for 10 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 10, 2007, 6:59 AM MDT (12:59 UTC)
In effect from
Aug 10, 2007, 12:00 PM MDT
Expired
Aug 10, 2007, 10:01 PM MDT
In force
10 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 2:56 PM MDTTSTM WND GST 611 E Belgrade, MT61 MPH PEAK WIND GUST AT GALLATIN FIELD AIRPORT.
Aug 10, 3:00 PM MDTTSTM WND GST 596 S Big Sky, MT59 MPH PEAK WIND GUST AT YELLOW MULE RAWS LOCATION.
Aug 10, 3:09 PM MDTTSTM WND GST 6811 E Bozeman, MT68 MPH PEAK WIND GUST AT THE DOT SENSOR ON TOP OF BOZEMAN HILL.
Aug 10, 5:15 PM MDTTSTM WND GST 5818 N Roy, MT58 MPH PEAK WIND GUST AT THE ARMELLS CREEK RAWS LOCATION.
Aug 10, 5:20 PM MDTTSTM WND GST 7320 Sse Zortman, MT
Aug 10, 5:48 PM MDTNON-TSTM WND GST 531 S Sweet Grass, MT53 MPH PEAK WIND GUST AT THE DOT SENSOR SOUTH OF SWEET GRASS.
Aug 10, 6:00 PM MDTTSTM WND GST 704 Nne Saco, MTWIND THROWING ROCKS AGAINST HOUSES
Aug 10, 6:00 PM MDTHAIL 0.8812 N Whitewater, MT
Aug 10, 6:10 PM MDTTSTM WND GST 608 E Malta, MTCOTTONWOOD BRANCHES UP TO 4 INCHES IN DIAMETER SNAPPED OFF.
Aug 10, 6:35 PM MDTTSTM WND GST 606 N Saco, MT
Aug 10, 6:35 PM MDTTSTM WND GST 704 Nne Saco, MTWIND BLOWING ROCKS INTO BUILDINGS
Aug 10, 8:02 PM MDTTORNADO14 Se Malta, MTOCCUPANT COULD NOT OPEN WINDOWS OR DOORS FROM INSIDE OF HOUSE. WATER SWIRLED UPWARD FROM POOL LOCATED NEXT TO HOUSE, POOL LOST 1-2 FEET OF WATER. BARN NOW LEANING TOWARD THE EAST. CAMPER TRAILER TURNED UPSIDE DOWN. WINDMILL CORKSCREWED AND MANGLED. ROOF OF SHE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 1.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-533 J/kg
Mixed-layer LCL
1932 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 101259
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
659 AM MDT FRI AUG 10 2007

...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND
EVENING...

.AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT
WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS
WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK
WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING.

MTZ112>118-102145-
/O.UPG.KTFX.FW.A.0012.070810T1800Z-070811T0600Z/
/O.NEW.KTFX.FW.W.0014.070810T1800Z-070811T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
659 AM MDT FRI AUG 10 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED
BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH
CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA...
...FIRE WEATHER WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE
EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION.
ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES.
RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND 20
PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
3 follow-up statements
000 
WWUS85 KTFX 101300
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
700 AM MDT FRI AUG 10 2007

...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND
EVENING...

.AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT
WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS
WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK
WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING.

MTZ112>118-102200-
/O.CON.KTFX.FW.W.0014.070810T1800Z-070811T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
700 AM MDT FRI AUG 10 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED
BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH
CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT. 

NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE
EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION.
ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES.
RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND
20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 102119
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
319 PM MDT FRI AUG 10 2007

...GUSTY WINDS AND LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON AND
EVENING...

.AN UPPER LEVEL LOW PRESSURE TROUGH AND AN ASSOCIATED COLD FRONT
WILL BE MOVING THROUGH THE AREA FRIDAY AFTERNOON. GUSTY WINDS
WILL DEVELOP AS THE COLD FRONT MOVES THROUGH THE AREA AND BRISK
WEST NORTHWEST FLOW WILL CONTINUE INTO THE EVENING.

MTZ112>118-110530-
/O.CON.KTFX.FW.W.0014.000000T0000Z-070811T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
319 PM MDT FRI AUG 10 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR WIND SHIFT ACCOMPANYING A FRONTAL PASSAGE FOLLOWED
BY GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES FOR ALL OF NORTH
CENTRAL MONTANA AND A PORTION OF SOUTHWEST MONTANA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 35 MPH ARE
EXPECTED FRIDAY AFTERNOON AND EVENING OVER MUCH OF THE REGION.
ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER MOUNTAIN RIDGES.
RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 PERCENT AND
20 PERCENT...CREATING CRITICAL FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KTFX 110401
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 PM MDT FRI AUG 10 2007

...GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED
SUNDAY AFTERNOON AND EVENING TO CREATE ANOTHER POTENTIALLY
HAZARDOUS FIRE WEATHER SITUATION...

.AN UPPER LEVEL HIGH PRESSURE RIDGE BUILDS SATURDAY AND THE
REGION WILL BECOME QUITE DRY. THESE DRY CONDITION REMAIN OVER THE
AREA SUNDAY AND SOUTHWEST WINDS WILL INCREASE. A FIRE WEATHER
WATCH MAY BE REQUIRED FOR THE AREA SUNDAY AFTERNOON AND EVENING.

MTZ112>118-111215-
/O.CAN.KTFX.FW.W.0014.000000T0000Z-070811T0600Z/
/O.NEW.KTFX.FW.A.0013.070812T1800Z-070813T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1001 PM MDT FRI AUG 10 2007

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW RELATIVE 
HUMIDITIES (FIRE WEATHER ZONES 112 113 114 115 116 117 AND 118)...
...RED FLAG WARNING IS CANCELLED FOR FRIDAY AFTERNOON 
AND EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. THE RED FLAG WARNING HAS BEEN CANCELLED. 

GUSTY WEST WINDS WILL SPREAD ACROSS THE ZONES WHILE RELATIVE
HUMIDITIES WILL DROP INTO THE TEENS SUNDAY AFTERNOON AND EVENING.
THIS WILL CAUSE HAZARDOUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS FIRE WEATHER WATCH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 10, 5:45 AM MDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 10, 5:45 AM MDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
545 AM MDT FRI AUG 10 2007

UPDATED AVIATION SECTION ONLY

.DISCUSSION...

TODAY THROUGH SUNDAY...UPPER LEVEL SHORTWAVE AND ASSOCIATED SURFACE
FRONT WILL MOVE THROUGH MY FORECAST AREA TODAY. CONDITIONS CONTINUE
TO LOOK FAVORABLE FOR A WIND SHIFT FOLLOWED BY GUSTY WEST TO
NORTHWEST WINDS AND LOW RELATIVE HUMIDITY. FIRE WEATHER WATCH WILL
BE UPGRADED TO A RED FLAG WARNING FOR THE ENTIRE AREA. COOL AND DRY
HIGH PRESSURE SYSTEM MOVES OVER MY FORECAST AREA TONIGHT THEN SLIDES
EAST ON SATURDAY. AN UPPER LEVEL SHORTWAVE RIDGE BUILDS OVER MONTANA
ON SATURDAY THEN SLIDES EAST ON SUNDAY. PATTERN SHOULD PRODUCE ONLY
A SLIGHT CHANCE OF THUNDERSTORMS OVER THE SOUTHWEST MOUNTAINS THIS
WEEKEND WHILE THE REMAINDER OF THE FORECAST AREA REMAINS DRY.
TEMPERATURES WILL REBOUND BACK TO NEAR OR ABOVE 90 BY SUNDAY. MPJ

SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A RATHER HOT AND MOSTLY DRY
PERIOD OF WEATHER EXPECTED DURING THIS TIME. AN UPPER LEVEL RIDGE OF
HIGH PRESSURE WILL BE OVER THE REGION THROUGH THE PERIOD...ALLOWING
FOR MUCH ABOVE NORMAL TEMPERATURES TO RESIDE OVER THE AREA. ANY
PRECIPITATION WILL BE VERY LIMITED AND ISOLATED...WITH THE BEST
CHANCE FOR ANY THUNDERSTORMS OVER SOUTHWEST MONTANA MONDAY AND
TUESDAY. ON WEDNESDAY AFTERNOON...A SLIGHTLY STRONGER UPPER LEVEL
DISTURBANCE WILL MOVE INTO SOUTHWEST MONTANA PRODUCING A FEW
THUNDERSTORMS...BUT THE OVERALL COVERAGE OF THESE STORMS ON
WEDNESDAY STILL LOOK TO BE ISOLATED AT THIS TIME. BRUSDA

THURSDAY AND FRIDAY...LATEST MODELS AGREE WITH A STRONG RIDGE
DOMINATING MUCH OF THE LONG TERM. A TROUGH IN THE PACIFIC
NORTHWEST IS EXPECTED TO MOVE THROUGH THE SOUTHERN PROVINCES
OF CANADA WHICH MAY SET OFF SHOWERS AND THUNDERSTORMS MAINLY
FOR THE WEST AND SOUTHWEST MOUNTAINS. TEMPERATURES WILL BE ABOVE
NORMAL. SAUCIER

&&

.FIRE WEATHER...UPPER LEVEL SHORTWAVE ENERGY AND AN ASSOCIATED
SURFACE FRONT MOVES THROUGH NORTH CENTRAL MONTANA THIS AFTERNOON.
PATTERN LOOKS FAVORABLE FOR A SLIGHT CHANCE OF THUNDERSTORMS WITH
GUSTY WINDS AHEAD OF THE FRONT...THEN A WIND SHIFT FOLLOWED BY DRY
CONDITIONS AND GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT. FIRE
WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING FOR ALL FIRE
WEATHER ZONES. MPJ

&&

.AVIATION...
UPDATED 1145Z.
A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER THE REGION THIS
MORNING...AS A SURFACE AREA OF LOW PRESSURE AND WEAK UPPER LEVEL
DISTURBANCE MOVE NORTHEAST THROUGH CENTRAL MONTANA. EXPECT A PERIOD
OF LIGHT SHOWERS AND ISOLATED THUNDERSTORMS OVER THE NORTHERN ROCKY
MOUNTAIN FRONT AND IN THE CUT BANK AREA THIS MORNING. THIS AREA OF
PRECIPITATION WILL AFFECT THE HAVRE AND LEWISTOWN AREAS AROUND MID
DAY. ISOLATED THUNDERSTORMS WILL REDEVELOP OVER SOUTHWEST
MONTANA...MAINLY AFTER 20Z. OTHERWISE...WINDS WILL SWITCH TO THE
NORTHWEST THIS AFTERNOON OVER NORTH CENTRAL MONTANA...AS A WEAK COOL
FRONT MOVES THROUGH THE AREA. AREAS OF SMOKE WILL CONTINUE TO BE A
PROBLEM OVER THE ROCKY MOUNTAIN FRONT...WITH VISIBILITIES RANGING
FROM 3 TO 4SM AT TIMES. BRUSDA

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  82  47  82  54 /  20  10   0  10
CTB  78  45  78  51 /  30  10   0  10
HLN  84  50  85  56 /  20  10  10  10
BZN  88  48  87  55 /  20  20  20  10
WEY  78  35  76  38 /  10  10  10  10
DLN  83  48  84  52 /  10  10  10  10
HVR  84  48  81  55 /  20  10   0  10
LWT  83  48  79  51 /  20  20   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR
MTZ112>118.

&&

SHORT TERM...MPJ
LONG TERM...BRUSDA/SAUCIER
AVIATION...BRUSDA

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 10, 4:57 AM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT FRI AUG 10 2007

MTZ008>015-044>055-111100-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
457 AM MDT FRI AUG 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR ALL
OF NORTH CENTRAL AND SOUTHWEST MONTANA. WEST TO NORTHWEST WINDS
OF 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH ARE EXPECTED OVER MUCH
OF THE REGION. ISOLATED GUSTS NEAR 50 MPH ARE POSSIBLE OVER
MOUNTAIN RIDGES. RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10
PERCENT AND 20 PERCENT...CREATING CRITICAL FIRE WEATHER
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM WILL MOVE THROUGH NORTH CENTRAL MONTANA ON
SUNDAY WITH GUSTY WEST WINDS DEVELOPING ALONG THE ROCKY MOUNTAIN
FRONT AND OVER THE ADJACENT PLAINS. AFTERNOON HIGH TEMPERATURES
ARE EXPECTED TO CLIMB INTO THE 90S WITH RELATIVE HUMIDITY VALUES
DROPPING INTO THE TEENS. THE COMBINATION OF GUSTY WINDS ALONG WITH
DRY AND HOT WEATHER COULD REQUIRE ISSUANCE OF FIRE WEATHER
HIGHLIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 4:00 PM MDTSevere Thunderstorm WarningTFXFergus30 min

Nearby

Red Flag Warnings in Montana, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.